# SDR UALA2010112904371

- Difficulty date: November 25, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,019 hours, 20,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 251N205110U1
- Part serial: 49
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM BALLSCREW ACTUATOR NEEDS TO BE REPLACED.  REMOVED OLD ACTUATOR.  TRANSFERRED HYD MOTORS FROM OLD ACTUATOR TO NEW REF AMM.  TRANSFERRED SECONDARY BRAKES FROM OLD ACTUATOR TO NEW REF AMM.
